# SDR AALA990872

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN FORWARD SECTION OF COACH INOPERATIVE.  REPAIRED WIRING ON EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN FIRST CLASS AND COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
